# SDR SWIA202161860

- Difficulty date: August 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT CAP ANGLE IS CORRODED. ( AS MARKED )     (C-CHECK RO 10/22/2021)    REPLACED PAX DOOR SILL AFT CAP ANGLE PER SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & DRAWING SH670-31810 REV AE.  SEE CONTUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
